# SDR CKSA96075

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Engine: Pwa JT9D7A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzel Ftg
- Part number: MS919806
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

VHHH-FLT NR 77068:  FULL FIRE WARNING ON NR 3 ENGINE.  BOTH FIRE BOTTLES DISCHARGED.  INSPECTED NR 3 ENGINE.  FOUND LOOSE FITTING ON FUEL NOZZLE AND BLOWN SEAL AT PRECOOLER DUCT COUPLING.  RETORQUED AND SEALED AT PRECOOLER DUCT COUPLING - EDP FILTER CARTRIDGE MAGNETIC PLUG INSPECTION SATISFACTORY - RE-PROTECTED ADJACENT ELECTRICAL WIRES.  LEAK CHECK OK AT FUEL NOZZLE FITTING DURING ENGINE RUN-UP. NR 3 ENGINE OK FOR SERVICE.  REMOVED AND REPLACED LT AND RT NR 3 ENGINE FIRE EXTINGUISHING BOTTLE AND SQUIB CARTRIDGE IAW MM 26-21-03, PAGE 401.
